# SDR DALA2021093005914

- Difficulty date: September 24, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1197+22.BETWEEN S-36L AND S-35L.REF CPCP TASK NO :53-558-00. CORROSION AT STA1197+22.BETWEEN S-36L AND S-35L.REF CPCP TASK NO :53-558-00 LOG-PAGE UPDATED @ 28SEP21 0548 UTC 02 CORR BY YOU 00900405 CAN 24SEP21 ATA 5313 RII: N ENTR 00900405 W AFT CARGO COMPARTMENT AT STA1197+22 BETWEEN S-36L AND S-35L 01EA NEW SHEAR TIE P/N:140T2102-103 MADE WITH CLAD SHEET AS PER BOEING DRAWING:140T2102 AND ON BOEING CONTROL NO:0270578551.THE CORROSION SHEAR TIE REPLACED AS PER B767-300 SRM51-40-02 RELEASE116.00 04/28/21.MATERIAL USED:7075-0-0.063" CLAD SHEET. (LP# 1964227)
